On Quasi (g)over-tildes-open and Quasi (g)over-tildes-closed Functions


Rajesh N., Ekici E.

BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.31, no.2, pp.217-221, 2008 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 2
  • Publication Date: 2008
  • Title of Journal : BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY
  • Page Numbers: pp.217-221

Abstract

The purpose of this paper is to give a new type of open function called quasi (g) over tildes-open function. Also, we obtain its characterizations and its basic properties.